# SDR UALA2011101705615

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 88,390 hours, 10,807 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR EMERGENCY EXIT LIGHT INOPERATIVE .  REPLACED FEEDER CABLE, OPS CHECKED NORMAL.
